Doctor insights on:
Dx NALFD (biopsy) 2009:LFTs vv high(GGT 1000+!)On Ursodeoxycholic Acid since,last GGT c200, ALP 150. Docs now call this 'normal',disch '14. Is thIs OK?
Hard to say: He may have had hereditary hemachromatosis which can cause depression. He also drank. He was hospitalized for paranoia and had electroconvulsive shock therapy seveal times. Whether he was bipolar or depressed is not clear. See http://haemochromatosis.org.au/symptoms/ and see http://en.wikipedia.org/wiki/Ernest_Hemingway ...Read more
Dobutamine: Dobutamine is a medicine used by physicians to increase blood pressure usually in a heart that does not pump well. It may be used when a patient is in heart failure or has had a heart attack and works by helping the heart to beat stronger and faster. It is given intravenously by an infusion and has a range of doses. Sometimes it is used as a stress test in patients who cannot exercise. ...Read moreSee 1 more doctor answer
Expert witnesses: I had not heard of DR. Samenow until I read your question last night & decided to read up on him. I still don't know that I have a good handle on the answer. But I can say that often behavioral health providers who act as expert witnesses whether it be for the defense or the prosecution, can become known for stance on issues like capacity/ lack of capacity etc. When the behavioral health provider- ...Read more
Facebook: what do you do on face book other than pasting pictures. there is no meaningful discussion, Americans as well as rest of the world don't want to know about worldly affairs. What pleasure you get to a point , you can't leave , one needs to know , before question get answered ...Read more
ITU: Hola! Te arde al orinar (dysuria)? Sientes que tiene muchas ganas de orinar (urgencia), pero cuando vas orinas tres gotas o nada? Podría ser una infección de orina, debes hacerte un analysis de orina y posiblemente un cultivo para evaluar si tienes una infección del tracto urinario. ...Read more
Estoy experimentando erupción cutánea con picazón (severidad: grave) (calidad: picaz—n severa) . Lo siguiente también me describe: Enrojecimiento ...
Yes: 5-fu is a type of chemotherapy. It can be given by iv, or in certain cases as a cream that the patient inserts into the vagina with an applicator. I'm not sure why it has been recommended to you, but it has side effects you should understand. Ask your doctor for more information. Good luck! ...Read more
Bf's online current events/political social media addiction causes intolerable financial&emotional anxiety.NOTHING I try [email protected] we separate?
No one can tell you: Clearly you are not content and feel unable to find a solution for changing him. I think it would be a mistake to trust any 'yes/no' answer to your '?'. It might be the way this will go, but there may be other options too. Try to find a therapist to help you think t through and perhaps provide or refer for couples Tx. Be patient as you seek a solution - it will help. ...Read more
Online 12 step progr: Check online http://positive12steps.Org.Get a more detailed answer ›
Neuropsych meta-site: http://neuropsychologycentral.com is the oldest neuropsychology meta-site with articles about various neuropsychological conditions, training programs, employment opportunities, and one of the oldest neuropsychology-related on-line forums. It was originally developed by jeff browndke, pH.D. In collaborations with other neuropsychologists around the country. ...Read moreSee 1 more doctor answer
My friend mmt(methadone) dr(not psychiatrist)rx him citalopram&s-valporate for uni-p mdd, its good rx?My psych advices bupropion on phone.Best regards.
Interesting issues: If you feel your friend needs to see an actual psychiatrist, you can encourage him or her to do so. If by "psych" you mean psychiatrist, you're putting him/her in an awkward position by asking for some kind of second-guessing on a patient s/he hasn't seen. If the "psych" (could also mean psychologist) suggests med changes anyway, it's ill-informed. His/her comments could also be misinterpreted. ...Read more